# SDR FDEA201309072152

- Difficulty date: September 7, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 53,188 hours, 11,221 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC2512504
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP AFT HINGE BRACKET PIVOT OTBD LUG BORE FOUND CORRODED.  FOUND EXCEED LIMITS IAW CMM 57-52-03   REVISION 76.  BLEND OUT CARRIED OUT IAW SRM 57-00-00 REVISION 53.  REPAIRED IAW EA 1-5750-  T0302386 PART 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 117.
